CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
DENSITIES, MATCHINGS, AND FRACTIONAL EDGE-COLORINGS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2019, 卷号: 29, 期号: 1, 页码: 240-261
Authors:  Chen, Xujin;  Zang, Wenan;  Zhao, Qiulan
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
multigraph  density  matching  fractional edge-coloring  algorithm  
A Polyhedral Description of Kernels 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2016, 卷号: 41, 期号: 3, 页码: 969-990
Authors:  Chen, Qin;  Chen, Xujin;  Zang, Wenan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
digraph  kernel  polytope  algorithm  complexity  
A Unified Approach to Box-Mengerian Hypergraphs 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2010, 卷号: 35, 期号: 3, 页码: 655-668
Authors:  Chen, Xujin;  Chen, Zhibin;  Zang, Wenan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
hypergraph  matroid  box-total dual integrality  packing  covering  
The box-TDI system associated with 2-edge connected spanning subgraphs 期刊论文
DISCRETE APPLIED MATHEMATICS, 2009, 卷号: 157, 期号: 1, 页码: 118-125
Authors:  Chen, Xujin;  Ding, Guoli;  Zang, Wenan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Polyhedron  Box total dual integrality  Graph  Cut  Traveling salesman problem  
A characterization of box-Mengerian matroid ports 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2008, 卷号: 33, 期号: 2, 页码: 497-512
Authors:  Chen, Xujin;  Ding, Guoli;  Zang, Wenan
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
binary clutter  binary matroid  regular matroid  box-total dual integrality  
A min-max theorem on tournaments 期刊论文
SIAM JOURNAL ON COMPUTING, 2007, 卷号: 37, 期号: 3, 页码: 923-937
Authors:  Chen, Xujin;  Hu, Xiaodong;  Zang, Wenan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
min-max relation  feedback vertex set  tournament  packing  covering  
A min-max relation on packing feedback vertex sets 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2006, 卷号: 31, 期号: 4, 页码: 777-788
Authors:  Chen, Xujin;  Ding, Guoli;  Hu, Xiaodong;  Zang, Wenan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
min-max relation  feedback vertex set  clutter  packing  covering  
bipancyclisminhamiltonianbipartitegraphs 期刊论文
systemsscienceandmathematicalscience, 1989, 卷号: 2, 期号: 1, 页码: 22
Authors:  Tian F(田丰);  Zang WA(臧文安)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
anewsufficientconditionforscircuitsingraphs 期刊论文
systemsscienceandmathematicalscience, 1989, 卷号: 2, 期号: 3, 页码: 283
Authors:  Zang WA(臧文安);  Tian F(田丰)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10